UPPER BOUNDS FOR BIVARIATE BONFERRONI-TYPE INEQUALITIES USING CONSECUTIVE EVENTS Lee, Min-Young;
Let and be two sequences of events on the same probability space. Let , respectively, denote the numbers of those which occur. We establish new bivariate Bonferroni-type inequalities using consecutive events and deduce a known result.
T. Chen and E. Seneta, Multivariate identities, permutation and Bonferroni upper bounds, Combinatorics, Probability and Computing 4 (1995), 331-342
J. Galambos, On the seive methods in probability theory I, Studia Sci. Math., Hungar. 1 (1966), 39-50
J. Galambos and Y. Xu, Some optimal bivariate Bonferroni-type bounds, Proc. Amer. Math. Soc. 117 (1993), 523-528
M. Y. Lee, Bonferroni-type inequalities, Aequationes. Math. 44 (1992), 220-225
A. Renyi, A general method for proving theorems in probability theory and some of its applications. Original Hungarian. Translated into English in : Selected Papers of A. Renyi, Akademical Kiado, Budapest. 2 (1961), 297-302